Start Submission Become a Reviewer

Reading: A Case of Dapsone-induced DRESS syndrome and concomitant thyrotoxicosis

Download

A- A+
Alt. Display

Case Reports

A Case of Dapsone-induced DRESS syndrome and concomitant thyrotoxicosis

Authors:

Fathima Nujha Nasim ,

National Hospital, Kandy, LK
X close

K. G. V. Jayendra Kobbegala,

National Hospital, Kandy, LK
X close

Sunil Bowattage,

National Hospital, Kandy, LK
X close

W. K. Sarath Kularathna

National Hospital, Kandy, LK
X close

Abstract

No abstract available
How to Cite: Nasim, F.N., Kobbegala, K.G.V.J., Bowattage, S. and Kularathna, W.K.S., 2023. A Case of Dapsone-induced DRESS syndrome and concomitant thyrotoxicosis. Journal of the Postgraduate Institute of Medicine, 10(1), pp.E201 1–111. DOI: http://doi.org/10.4038/jpgim.8398
3
Views
0
Downloads
Published on 19 Jan 2023.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus